# SDR YENA2025022600213

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 72,915 hours, 26,405 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, E, B
- Precautionary procedure: A

## Discrepancy

FLT#967, HPN-PBI. (AIRCRAFT DIVERTED TO JFK AND DECLARED AN EMERGENCY) 'AT 2000' ENG 2 FAILED FULL A/C VIBRATION FA REPORTS SMELL & SMOKE IN CABIN. RAN ECAM ACTIONS AND QRH. (TOGA T/O IN HPN).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
